PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On nested sequences of convex sets in Banach spaces

Volume 222 / 2014

Jesús M. F. Castillo, Manuel González, Pier Luigi Papini Studia Mathematica 222 (2014), 19-28 MSC: Primary 46B20. DOI: 10.4064/sm222-1-2

Abstract

We study different aspects of the representation of weak$^*$-compact convex sets of the bidual $X^{**}$ of a separable Banach space $X$ via a nested sequence of closed convex bounded sets of $X$.

Authors

  • Jesús M. F. CastilloDepartamento de Matemáticas
    Universidad de Extremadura
    Avda de Elvas s/n
    06011 Badajoz, Spain
    e-mail
  • Manuel GonzálezDepartamento de Matemáticas
    Universidad de Cantabria
    Avda de los Castros s/n
    39071 Santander, Spain
    e-mail
  • Pier Luigi PapiniVia Martucci 19
    40136 Bologna, Italia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image